All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 1, 2016, Pages 119-130                                                                DOI:10.11948/2016010
General solution of Basset equation with Caputo generalized Hukuhara derivative
A. Armand,T. Allahviranloo,Z. Gouyandeh
Keywords:Quasilinear degenerate elliptic system; Palais-Smale condition; mountain pass theorem; existence.
      In this paper, the fuzzy Basset equation is introduced. This problem is related to the motion of a sphere in a viscous liquid when its parameters are fuzzy numbers. We investigate the existence and uniqueness of solution with converting the problem to a system of fuzzy fractional differential equation, and the solution is also obtained under Caputo generalized Hukuhara differentiability. Some examples show the effectiveness and efficiency our approach.
PDF      Download reader